# SDR USAA2014031700008

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 1,413 hours, 287 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL R3 DOOR ASSIST BOTTLE LOW.  ACCOMPLISHED R3 DOOR ASSIST BOTTLE SERVICING.
